# SDR VNAA2010050600021

- Difficulty date: April 30, 2010
- Submitted: May 6, 2010
- Operation: Air carrier
- Aircraft: N248PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7925
- Aircraft time: 14,235 hours, 14,956 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Condition: Dirty
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AN APU OIL TEMPERATURE MESSAGE IN FLIGHT EN ROUTE FROM CLT TO ORF.  AIRCRAFT DIVERTED TO RDU AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT AND INSPECTED THE AIRCRAFT, CLEANED THE APU OIL COOLER AND PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
